Alert archive / Georgia / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 167, NWS Atlanta, GA

June 12, 2007Houston County, Peach County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 12, 2007, 2:29 AM EDT for Houston County, Peach County, Georgia. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 12, 2007, 2:29 AM EDT (06:29 UTC)
Expired
Jun 12, 2007, 2:49 AM EDT
In force
20 min
Issued by
NWS Atlanta, GA
Area
Counties, with a storm outline in the text

Counties Houston County, GA, Peach County, GA

The radar

The Robins AFB radar (KJGX), 37 km from the middle of the area, began a volume at 06:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 6.5 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2007-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 235 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2007-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -20 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
235 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
2072 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
-20 m²/s²
0-3 km storm-relative helicity
95 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 120628
SVRFFC
GAC153-225-120715-
/O.NEW.KFFC.SV.W.0167.070612T0629Z-070612T0715Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
229 AM EDT TUE JUN 12 2007

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HOUSTON COUNTY IN CENTRAL GEORGIA
  EASTERN PEACH COUNTY IN CENTRAL GEORGIA

* UNTIL 315 AM EDT

* AT 228 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZED
  HAIL...AND DAMAGING WINDS UP TO 60 MPH.  THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM BYRON TO 6 MILES NORTH OF PERRY TO
  PERRY...MOVING EAST AT 15 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  CENTERVILLE...WARNER ROBINS...BONAIRE...ROBINS AFB AND HAYNEVILLE.

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3269 8377 3254 8381 3246 8387 3236 8381
      3233 8355 3247 8350 3265 8357

$$
1 follow-up statement
000 
WWUS52 KFFC 120649
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
249 AM EDT TUE JUN 12 2007

GAC153-225-120659-
/O.CAN.KFFC.SV.W.0167.000000T0000Z-070612T0715Z/
HOUSTON GA-PEACH GA-
249 AM EDT TUE JUN 12 2007

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN PEACH AND HOUSTON
COUNTIES IS CANCELLED...

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PABST...HAYNEVILLE...WARNER ROBINS...BONAIRE AND ROBINS AFB.

THE THUNDERSTORM HAS WEAKENED AND IS NO LONGER EXPECTED TO PRODUCE
SEVERE WEATHER. HOWEVER...STRONG GUSTY WINDS UP TO 45 MPH...VERY
HEAVY RAIN...AND SMALL HAIL ARE STILL POSSIBLE WITH THIS STORM.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3269 8377 3254 8381 3246 8387 3236 8381
      3233 8355 3247 8350 3265 8357

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 1:59 AM EDT, 30 minutes earlier.

Area forecast discussion, Jun 12, 1:59 AM EDT, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
159 AM EDT TUE JUN 12 2007

.SHORT TERM /TODAY THROUGH THURSDAY/...
WITH ON GOING SEVERE WEATHER...NOT MUCH TIME TO CHAT. H5 SHORT WAVE
MOVING ACROSS CWA EARLY THIS MORNING AIDING IN INTENSE CONVECTIVE
DEVELOPMENT ALTHOUGH THE PAST HOUR SHOWED A DECREASE IN INTENSITY AS
COVERAGE INCREASED. ANOTHER VERY SIGNIFICANT SHORT WAVE WILL BE
MOVING OUT OF THE CAROLINAS AND INTO NORTHEAST GA BY THIS EVENING.
MODELS NOT TOO EXCITED ABOUT THIS...HOWEVER FEEL WITH THIS STRONG
S/W AND ABUNDANT LOW TO MID LEVEL MOISTURE...THERE WILL BE SCATTERED
THUNDERSTORMS SO WILL GO ABOVE MOS GUIDANCE WITH POPS...ESPECIALLY
NORTHEAST AND SOUTH. AS H5 TROUGH/LOW DEVELOPS ALONG THE EASTERN
SEABOARD SEVERAL SMALL BUT SIGNIFICANT SHORTWAVES WILL BE MOVING
SOUTH TO SOUTHWEST IN THE UPPER FLOW. THIS WILL BE ENOUGH TO KEEP
LOW CHANCE POPS IN THE SHORT TERM. AS FOR TEMPS...VERY DEPENDENT ON
THE CLOUD COVER AND PRECIP...THEREFORE WENT WITH A BLEND OF MAV/MET
GUIDANCE.

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
H5 TROUGH/LOW OFF THE ATLANTIC COAST WILL CONTINUE TO ROTATE SHORT
WAVES ALONG THE EASTERN U.S. THROUGH SATURDAY WHICH WILL KEEP THE
CHANCE OF PRECIP OVER THE CWA. THE H5 RIDGE TO OUR WEST WILL MOVE
OVER GA AS THE UPPER TROUGH MOVES EAST. THIS MAY BRING A BRIEF BREAK
IN THE PRECIP...HOWEVER IT STILL APPEARS THERE WILL BE ENOUGH LOW
LEVEL MOISTURE TO PRODUCE ISOLATED TSRA IN THE DAYTIME HEATING.
TEMPS WILL BE CLOSE TO CLIMO.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          85  62  87  65  79 /  20  20  20  20  30
ATLANTA         86  66  85  66  81 /  10  20  20  20  30
BLAIRSVILLE     82  58  80  60  76 /  30  20  30  20  30
CARTERSVILLE    87  60  85  61  82 /  10  10  20  20  30
COLUMBUS        89  70  89  67  87 /  30  20  20  20  20
GAINESVILLE     84  65  84  63  79 /  30  20  30  20  30
MACON           88  65  89  64  86 /  40  30  20  20  30
ROME            92  61  91  64  86 /  10  10  20  20  20
PEACHTREE CITY  87  62  85  62  82 /  10  20  20  20  30
VIDALIA         85  69  83  65  83 /  50  40  20  20  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

17
Hazardous weather outlook, Jun 11, 10:20 PM EDT, 4 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1020 PM EDT MON JUN 11 2007

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-121000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1020 PM EDT MON JUN 11 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...REMAINDER OF TONIGHT
ISOLATED THUNDERSTORMS ARE POSSIBLE FOR THE REMAINDER OF TONIGHT.

.SYNOPSIS...
A WEAK AREA OF LOW PRESSURE PERSISTED ALONG THE FLORIDA PANHANDLE
AND SOUTHERN ALABAMA AREA. THIS WAS HELPING TO SPREAD MOISTURE INTO
PORTIONS OF NORTH AND CENTRAL GEORGIA.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD WILL BE CLOUD TO GROUND LIGHTNING.

.DISCUSSION...
A WEAK AREA OF LOW PRESSURE OVER THE FLORIDA PANHANDLE AND
SOUTHEAST ALABAMA WILL SPREAD MOISTURE INTO MUCH OF NORTH AND
CENTRAL GEORGIA. LOSS OF DAYTIME HEATING HAS CAUSED MOST CONVECTION
TO DISSIPATE. HOWEVER...THE AIR MASS REMAINS SOMEWHAT UNSTABLE IN
THE VICINITY OF THE LOW AND SEVERAL OUTFLOW BOUNDARIES REMAIN FROM
PREVIOUS THUNDERSTORMS. AS A RESULT...ISOLATED THUNDERSTORMS ARE
POSSIBLE FOR THE REMAINDER OF THE NIGHT...WITH CENTRAL GEORGIA BEING
THE MOST FAVORABLE AREA.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
THERE IS A CHANCE OF THUNDERSTORMS THROUGH EACH DAY SATURDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED FOR THE REMAINDER OF TONIGHT.

In the hours before

Special weather statement, Jun 11, 10:37 PM EDT, 3 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1037 PM EDT MON JUN 11 2007

GAZ089-120300-
1037 PM EDT MON JUN 11 2007

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 35 MPH WINDS IN
MUSCOGEE COUNTY UNTIL 1100 PM EDT...

AT 933 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR COLUMBUS...MOVING SOUTHEAST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
MUSCOGEE COUNTY THROUGH 1100 PM EDT. SOME LOCATIONS IN THE PATH OF
THIS STORM INCLUDE COLUMBUS. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING
OF WATER ON ROADWAYS.
Special weather statement, Jun 11, 11:03 PM EDT, 3 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1103 PM EDT MON JUN 11 2007

GAZ078-120345-
1103 PM EDT MON JUN 11 2007

...SIGNIFICANT WEATHER ALERT FOR HAIL A HALF INCH IN DIAMETER AND
45 MPH WINDS IN HARRIS COUNTY UNTIL 1145 PM EDT...

AT 1100 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR MULBERRY GROVE...MOVING SOUTHEAST AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE HAIL A HALF INCH IN
DIAMETER...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO
45 MPH AS IT MOVES ACROSS HARRIS COUNTY THROUGH 1145 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE MULBERRY
GROVE...FORTSON...ELLERSLIE...CATAULA AND WAVERLY HALL. BRIEF HEAVY
DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.
Local storm report, Jun 12, 12:56 AM EDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1256 AM EDT TUE JUN 12 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     HAIL             COLUMBUS                32.47N 84.97W
06/11/2007  E0.88 INCH       MUSCOGEE           GA   PUBLIC

            N SIDE OF COLUMBUS

1150 PM     HAIL             BOX SPRINGS             32.53N 84.66W
06/11/2007  E1.75 INCH       TALBOT             GA   PUBLIC

            ESTIMATED 45-50 MPH WINDS

1145 PM     HAIL             BOX SPRINGS             32.53N 84.66W
06/11/2007  E1.75 INCH       TALBOT             GA   PUBLIC

            WINDOWS BROKEN IN HOME. MANY 100 YEAR OLD PECAN TREES
            DOWN AND UPROOTED.

1100 PM     TSTM WND DMG     MIDLAND                 32.57N 84.83W
06/11/2007                   MUSCOGEE           GA   PUBLIC

            SEVERAL TREES DOWN

&&

VMURRELL
Special weather statement, Jun 12, 1:00 AM EDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
100 AM EDT TUE JUN 12 2007

GAZ078-120530-
100 AM EDT TUE JUN 12 2007

...SIGNIFICANT WEATHER ALERT FOR HAIL A HALF INCH IN DIAMETER AND
45 MPH WINDS IN EASTERN HARRIS COUNTY UNTIL 130 AM EDT...

AT 1258 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER F.D ROOSEVELT STATE PARK...MOVING EAST AT 15
MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE HAIL A HALF INCH IN DIAMETER
...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT
MOVES ACROSS HARRIS COUNTY THROUGH 130 AM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE F.D ROOSEVELT STATE PARK AND SHILOH.
BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jun 12, 2:14 AM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
214 AM EDT TUE JUN 12 2007

GAZ095-120645-
214 AM EDT TUE JUN 12 2007

...SIGNIFICANT WEATHER ALERT FOR 50 MPH WINDS IN HOUSTON COUNTY UNTIL
245 AM EDT...

AT 211 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 5 MILES NORTHWEST OF CENTERVILLE TO 5 MILES
SOUTHWEST OF PERRY...MOVING EAST AT 15 MPH.

WIND GUSTS OF 50 MPH ARE POSSIBLE AS THESE STORMS MOVE ACROSS HOUSTON
COUNTY THROUGH 245 AM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE PERRY...CENTERVILLE...WARNER ROBINS...BONAIRE...PABST...
HAYNEVILLE...GROVANIA AND ROBINS AFB.
Local storm report, Jun 12, 2:25 AM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
225 AM EDT TUE JUN 12 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 AM     HAIL             BUTLER                  32.56N 84.24W
06/12/2007  U0.25 INCH       TAYLOR             GA   COUNTY OFFICIAL

            HAIL OF UNKNOWN SIZE REPORTED. ONE TREE ALSO BLOWN DOWN.

&&

MSR

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 10:43 PM EDTSevere Thunderstorm WarningFFCMuscogee32 min
Jun 11, 11:13 PM EDTSevere Thunderstorm WarningFFCMuscogee32 min
Jun 11, 11:40 PM EDTSevere Thunderstorm WarningFFCTalbot35 min
Jun 12, 12:01 AM EDTSevere Thunderstorm WarningFFCMarion29 min
Jun 12, 12:11 AM EDTSevere Thunderstorm WarningFFCTaylor64 min
Jun 12, 12:27 AM EDTSevere Thunderstorm WarningFFCHarris33 min
Jun 12, 12:52 AM EDTSevere Thunderstorm WarningFFCChattahoochee38 min
Jun 12, 1:15 AM EDTSevere Thunderstorm WarningFFCCrawford45 min
Jun 12, 1:52 AM EDTSevere Thunderstorm WarningFFCPeach38 min
Jun 12, 2:38 AM EDTSevere Thunderstorm WarningFFCLamar, Pike52 min
Jun 12, 3:49 AM EDTSevere Thunderstorm WarningFFCMonroe29 min
Jun 12, 5:04 AM EDTSevere Thunderstorm WarningFFCSumter26 min
Jun 12, 5:17 AM EDTSevere Thunderstorm WarningFFCHarris28 min
Jun 12, 5:20 AM EDTSevere Thunderstorm WarningFFCStewart40 min
Jun 12, 5:29 AM EDTSevere Thunderstorm WarningFFCSumter16 min
Jun 12, 4:51 PM EDTSevere Thunderstorm WarningFFCCobb24 min
Jun 12, 5:04 PM EDTSevere Thunderstorm WarningFFCDawson, Forsyth19 min
Jun 12, 5:39 PM EDTSevere Thunderstorm WarningFFCBanks36 min
Jun 12, 5:52 PM EDTSevere Thunderstorm WarningFFCHall13 min
Jun 12, 5:58 PM EDTSevere Thunderstorm WarningFFCJackson47 min
Jun 12, 6:24 PM EDTSevere Thunderstorm WarningFFCWhite36 min
Jun 12, 6:34 PM EDTSevere Thunderstorm WarningFFCBarrow26 min
Jun 12, 6:35 PM EDTSevere Thunderstorm WarningFFCHall25 min
Jun 12, 6:46 PM EDTSevere Thunderstorm WarningFFCJackson14 min
Jun 12, 7:03 PM EDTSevere Thunderstorm WarningFFCBarrow27 min
Jun 12, 7:18 PM EDTSevere Thunderstorm WarningFFCWalton57 min
Jun 12, 7:25 PM EDTSevere Thunderstorm WarningFFCGwinnett35 min
Jun 12, 7:26 PM EDTSevere Thunderstorm WarningFFCForsyth34 min
Jun 12, 7:52 PM EDTSevere Thunderstorm WarningFFCDeKalb, Fulton, Rockdale53 min
Jun 12, 7:56 PM EDTSevere Thunderstorm WarningFFCGwinnett34 min
Jun 12, 7:58 PM EDTSevere Thunderstorm WarningFFCMadison32 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.